Stress

by Letitia
(Kansas)

Dear Wray

Can you comment on the effects of stress when using progesterone cream. Is it true that stress causes a drop in progesterone when you are supplementing with it.

I heard this and was not sure if it was correct however that would answer for myself why I feel out of sorts some times.

In times of stress should one increase the amount they use and then reduce back down

thank you Wray, and I hope you are feeling better


Letita

Comments for Stress

Click here to add your own comments

Oct 06, 2014
Stress
by: Wray

Hi Letita Yes Stress does cause progesterone levels to drop, so more should always be used. We do have another page on stress here you could look through. Thanks for the kind words, I'm feeling less 'stressed'! I was using up to 2000mg/day progesterone to help. I'm not answering all queries now as I used to do. Take care Wray

Oct 06, 2014
Stress
by: Anonymous

I have a problem with stress and try to use more progesterone but it's like a viscous cycle I up the amount then go into Ed symptoms which stresses me more I have always used no less than 400mg a day sometimes no disrespect but I wish I'd never started this cream I am spending a fortune but I am grateful to wray and joy for their advice

Oct 07, 2014
Stress
by: Wray

Hi there I do understand how you feel. The symptoms will go away, but we've found from our own experience and those of others that it does take time. In some a few days, they're the lucky ones. Others it can take weeks, and up to about 6 months in others. Over this time the symptoms do lessen in severity, and frequency. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...